Annodyne Drugs
Aceclofenac (50mg) + Paracetamol (125mg)
Paradyne A Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Paradyne A Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. The syrup contains two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
Paradyne A Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like giving plenty of fluids to your child to ensure proper body hydration, giving your child a balanced diet, encouraging your child to have optimum sleep, and stopping the medicine and consulting your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While increasing the dose without proper judgment may lead to toxicity, decreasing it may cause recurrence of symptoms. Please speak to your child's doctor if you feel a change in dose may be needed.
Your child's doctor will prescribe the correct dosage based on their condition and body weight. It is important to follow the prescribed dosing schedule for safe and complete recovery.
Paradyne A Syrup should be stored at room temperature in a dry, dark location away from direct sunlight. Keep all medicines out of reach and sight of children to prevent accidental ingestion.
No. The dosage of Paradyne A Syrup must be individualized for each child based on their age and body weight. The doctor will determine the appropriate dosage, and even this may change as your child grows older. Never administer any dose without consulting a doctor. Follow your doctor's instructions precisely to ensure optimal benefit.
It might take a few days or weeks for your child to feel better, depending on the severity of the infection. Continue giving the medicine as prescribed by your doctor and you should see improvement in pain or fever. However, if your child continues to feel unwell after completing the full course of medication, contact your doctor immediately.
Although Paradyne A Syrup is generally well-tolerated by children, you should seek immediate medical attention if you observe any severe or persistent symptoms such as persistent vomiting, body swelling, decreased urine frequency, or a severe allergic reaction.
Paradyne A Syrup should be avoided in patients with known allergies to its components or excipients. It is also not suitable for those with a history of stomach ulcers, active bleeding, or heart failure. It may also need to be avoided in people with liver or kidney disease.